# SDR SWAA2017050813583

- Difficulty date: May 3, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 42,621 hours, 24,866 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 143A301023
- Condition: Damaged
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE DAMAGED AT BS 380 BETWEEN STRINGERS 16 - 17L.   REPAIRED THE SHEAR TIE IAW EA.
